EconPapers    
Economics at your fingertips  
 

On - and -Convexity of Banach Spaces

Omar Muñiz-Pérez

Abstract and Applied Analysis, 2010, vol. 2010, 1-14

Abstract:

We show that every U -space and every Banach space X satisfying are P (3)-convex, and we study the nonuniform version of P -convexity, which we call p -convexity.

Date: 2010
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/102462.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/102462.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:102462

DOI: 10.1155/2010/102462

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:102462